MAUDE Adverse Event Report: FUJIFILM HEALTHCARE AMERICAS CORPORATION SYNAPSE PACS; PICTURE ARCHIVING AND COMMUNICATION SYSTEM

FUJIFILM HEALTHCARE AMERICAS CORPORATION SYNAPSE PACS; PICTURE ARCHIVING AND COMMUNICATION SYSTEM
Model Number N/A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, fujifilm healthcare americas corporation became aware of a product problem involving synapse pacs v7.3.It was reported that there is an incorrect equation for lv mass (2d bullet) calculation.The formula that equates the mass of the left ventricle is incorrectly calculating the lv wall thickness causing the difference to vary depending on the amount of thickness that exists in the ventricle.Thicker lv walls will cause a larger difference in the results.There was no patient involvement reported.As such, this report is being submitted in an abundance of caution.

Brand Name
SYNAPSE PACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATION SYSTEM
Manufacturer (Section D)
FUJIFILM HEALTHCARE AMERICAS CORPORATION
79 tw alexander drive
building 4501, suite 300
durham NC 27709
Manufacturer (Section G)
FUJIFILM HEALTHCARE AMERICAS CORPORATION
79 tw alexander dr.
building 4501, suite 300
durham NC 27709
Manufacturer Contact
randy vader
79 tw alexander dr.
building 4501, suite 300
durham, NC 27709
3603566821
MDR Report Key17607600
Report Number3004972322-2023-00002
Device Sequence Number17713068
Product Code LLZ
UDI-Device Identifier00854904006008
UDI-Public(01)00854904006008(10)0703000
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K160108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Initial Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown